MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. COCR TRANSCEND FEMORAL HEAD 32MM SLT TAPER MEDIUM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. COCR TRANSCEND FEMORAL HEAD 32MM SLT TAPER MEDIUM; HIP COMPONENT
Model Number 26000022
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete, trends will be evaluated.
 
Event or Problem Description
Allegedly, the patient fell and dislocated, during closed reduction the bipolar disassociated, and then the patient was revised.Reference (b)(4).
 
Additional Manufacturer Narrative
Updated information related to the patient, explant date and initial reporter.This report references the dislocation and disassociation suffered by the patient before revision.The event was also captured under report 3010536692-2020-00225.A related event for this patient was captured under reports 3010536692-2020-00211 & 3010536692-2020-00205.

Brand Name
COCR TRANSCEND FEMORAL HEAD 32MM SLT TAPER MEDIUM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9821732
Report Number3010536692-2020-00226
Device Sequence Number14220350
Product Code JDL
UDI-Device IdentifierM684260000221
UDI-PublicM684260000221
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K004043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number26000022
Device Catalogue Number26000022
Device Lot Number1774416
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/17/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2020
Supplement Date Received by Manufacturer02/21/2020
Initial Report FDA Received Date03/11/2020
Supplement Report FDA Received Date09/22/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;